# SDR FDEA201005171769

- Difficulty date: May 17, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6516350299
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1183, VERTICAL BEAM AT LBL 17.8 HAS FASTENERS WITH ZERO SPACING.  TRIMMED OUT BEAM AFT FLANGES AND BULKHEAD WEB 8 PLACES IAW EA 7-5310-135541.  FABRICATED REPAIR DOUBLER, REPAIR ANGLES, FILLERS, BULKHEAD WEB FILLERS, STRAP DOUBLER, STIFFENER SHIMS, STRUCTURAL FILLERS,  SUPPORT ANGLES AND REPAIR TEE  IAW EA 7-5310-135541. INSTALLED REPAIR PARTS IAW EA 7-5310-135541 AND SRM 51-30-2.
